# SDR VNAA2011123000017

- Difficulty date: December 27, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 18,516 hours, 19,232 cycles
- Engine: Ge CF343B1
- Engine time: 17,048 hours, 17,600 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Part number: 601R5790019
- Part serial: 146081C
- Condition: Defective
- Location: Thrust Reverser
- Part time: 18,516 hours, 19,232 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT ENGINE REV UNLOCKED CAUTION MESSAGE DURING FLIGHT EN ROUTE FROM CLT TO DCA.  CREW DIVERTED TO RIC AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THRUST REVERSER SYSTEM, REMOVED AND REPLACED RIGHT ENGINE ORANGE ELECTRICAL HARNESS AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
